Posted by: Elle | 2008-11-11

Allergic reaction

I' ve been breaking out with an allergic reaction in the past three months now. It first started with itchy eyes and sneezing which was treated, and until last week when I broke out with a skin allergy. It looked like ringworms, fungal allergy but my doc said he wasn' t sure so he treated me for that and gave me antihistemines, it cleared up for a day or two and after the treatment, i broke out in another skin rash, which looked like hives. He then gave me an injection to counteract the allergy which has cleared now. He has taken blood samples, as he seems to think its autoimmune probably lupus, thyroid however yesterday I was experiencing heart pulpitations and a tingly, numbing sensation on the left side of my face.
I am also suffering from blurry vision is this the side effects of the injection, or could there be something seriously wrong with me? Should my Dr. be testing for something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Elle
The injection should not give you any of these side effects, but you may be a bit anxious about the symptoms and you may be hyperventilating - this can cause tingling feelings in the face - see if it goes away if you breathe into a paper bag for 30 seconds or so. If he suspects an autoimmune disease he should rather refer you to a rheumatologist/physician for further examinations.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.